@article{IVM_1998_9_a10,
author = {Nguen Zoan Tuan},
title = {On the class of three-webs of $W(4,4,2)$ type with constant components of the fundamental tensor},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {66--69},
year = {1998},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1998_9_a10/}
}
TY - JOUR AU - Nguen Zoan Tuan TI - On the class of three-webs of $W(4,4,2)$ type with constant components of the fundamental tensor JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1998 SP - 66 EP - 69 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_1998_9_a10/ LA - ru ID - IVM_1998_9_a10 ER -
Nguen Zoan Tuan. On the class of three-webs of $W(4,4,2)$ type with constant components of the fundamental tensor. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1998), pp. 66-69. http://geodesic.mathdoc.fr/item/IVM_1998_9_a10/
[1] Akivis M. A., Golberg V. V., “O mnogomernykh tri-tkanyakh, obrazovannykh poverkhnostyami raznykh razmernostei”, Tr. Geometrich. semin. VINITI AN SSSR, 4, 1973, 179–204 | MR | Zbl
[2] Apresyan Yu. A., “O mnogomernykh tri-tkanyakh, obrazovannykh dvumya semeistvami giperpoverkhnostei i odnim semeistvom krivykh”, Izv. vuzov. Matematika, 1977, no. 4, 132–135 | Zbl
[3] Nguen Zoan Tuan, “O mnogomernykh tri-tkanyakh tipa $W(P, P, Q)$”, Geometriya pogruzhen. mnogoobrazii, MGPI, M., 1986, 101–112 | MR
[4] Nguen Zoan Tuan, “Nekotorye podklassy tri-tkani tipa $W(P, P, Q)$ s postoyannymi komponentami osnovnogo tenzora”, Tkani i kvazigruppy, Kalinin, 1987, 82–87 | MR | Zbl
[5] Kartan E., Prostranstva affinnoi, proektivnoi i konformnoi svyaznosti, Izd-vo Kazansk. un-ta, Kazan, 1962, 210 pp. | MR